# SDR IPXA2025033130719

- Difficulty date: March 29, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 41,997 hours, 21,155 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN** CORROSION ON LEFT APU DOOR FRAME NEAR FWD HINGE MARKED WITH TAPE MATERIALS: 2024 T3 (.040) PO# SP2752491
